MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number FM-410310
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "rippling" and "rubber looking." patient representative reported "disfigurement", "along with increased risk of alcl, fear due to risk of alcl, and any condition or symptoms associated with alcl" and "mental pain and suffering, mental anguish, emotional distress, and other physical and emotional manifestations that are severe and ongoing", "because of the accumulation of foreign and adulterated silicone particles in breast tissue, lymph nodes, and throughout her body", "resulting in inflammation, cellular, and subcellular damage", "pain", and "itching.".
 
Event or Problem Description
Patient reported a right side "rippling" and "rubber looking." patient representative reported "disfigurement", "along with increased risk of alcl, fear due to risk of alcl, and any condition or symptoms associated with alcl" and "mental pain and suffering, mental anguish, emotional distress, and other physical and emotional manifestations that are severe and ongoing", "because of the accumulation of foreign and adulterated silicone particles in breast tissue, lymph nodes, and throughout her body", "resulting in inflammation, cellular, and subcellular damage", "pain", and "itching." patient representative additionally reported "painful removal procedures", "scarring", "diagnostics and explant, reconstruction, hospitalization, additional care, as well as other treatment, therapy, recovery, and expense associated with the removal of the biocell textured breast implants, the monitoring for or prevention of the disease", "and other past and future economic and non-economic damages such as medical care costs, lost wages, lost wage earning capacity"; these events are not device related.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
MDR Report Key12346291
Report Number9617229-2021-50254
Device Sequence Number14735195
Product Code FTR
UDI-Device Identifier10888628002845
UDI-Public10888628002845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2019
Device Model NumberFM-410310
Device Catalogue NumberFM-410310
Device Lot Number2679199
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR